Generalization of the Kerr-Newman solution

An exact four-parameter solution of the Einstein-Maxwell equations is derived. This solution constitutes a generalization of the Kerr-Newman metric. It incorporates a quadrupole deformation of a rotating charged mass. © 1992 Plenum Publishing Corporation.

Authors
Denisova T.E. 1 , Man'ko V.S.1 , Shorokhov S.G.1
Publisher
Kluwer Academic Publishers-Plenum Publishers
Number of issue
11
Language
English
Pages
1050-1051
Status
Published
Volume
34
Year
1991
Organizations
  • 1 Patrice Lumumba University of Friendship among Peoples, Russia
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/1070/
Share

Other records